Alert archive / Oklahoma / Areal Flood Warnings in 2021

Areal Flood Warning 1, NWS Tulsa, OK

April 28, 20219 counties in Oklahoma

NWS Tulsa, OK issued this areal flood warning at Apr 28, 2021, 12:32 PM CDT for 9 counties in Oklahoma. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2021, 12:32 PM CDT (17:32 UTC)
Expired
Apr 28, 2021, 9:30 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 111 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 2:39 PM CDTFLASH FLOODLeach, OKUS HIGHWAY 412 CLOSED FROM LEACH TO KANSAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WGUS44 KTSA 281732
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
1232 PM CDT Wed Apr 28 2021

OKC001-021-041-061-077-091-101-121-135-290230-
/O.NEW.KTSA.FA.W.0001.210428T1732Z-210429T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair OK-Cherokee OK-Delaware OK-Haskell OK-Latimer OK-McIntosh OK-
Muskogee OK-Pittsburg OK-Sequoyah OK-
1232 PM CDT Wed Apr 28 2021

The National Weather Service in Tulsa has issued a

* Flood Warning for...
  Cherokee County in east central Oklahoma...
  Muskogee County in east central Oklahoma...
  Sequoyah County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Southeastern Delaware County in northeastern Oklahoma...
  Haskell County in southeastern Oklahoma...
  Western Latimer County in southeastern Oklahoma...
  McIntosh County in southeastern Oklahoma...
  Pittsburg County in southeastern Oklahoma...

* Until 930 PM CDT Wednesday.

* At 1232 PM CDT, Doppler radar and automated rain gauges indicated 
  light to moderate rain continued across much of east central 
  Oklahoma. Rainfall amounts of 1 to 4 inches have occurred since 
  early morning. Localized flooding is ongoing and significant rises 
  are forecast on area mainstem rivers which will worsen ongoing 
  flooding in vicinity of the rivers.

Some locations that will experience flooding include...
Muskogee...                        Mcalester...
Tahlequah...                       Sallisaw...
Stilwell...                        Wilburton...
Eufaula...                         Stigler...
Fort Gibson...                     Checotah...
Hartshorne...                      Krebs...
Warner...                          Westville...
Vian...                            Quinton...
Gore...                            West Siloam Springs...
Colcord...                         Kansas...

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area this afternoon into the evening hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3468 9609 3504 9609 3515 9598 3529 9598
      3554 9568 3581 9524 3608 9510 3643 9461
      3567 9448 3468 9546 3468 9551 3459 9554
      3460 9586 3468 9588

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Apr 28, 12:17 PM CDT, 15 minutes earlier.

Area forecast discussion, Apr 28, 12:17 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1217 PM CDT Wed Apr 28 2021

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Aviation conditions will continue to be degraded through the
period, with periods of TSRA likely to affect all terminals during
the first 6 to 12 hours of the TAF. IFR/MVFR conditions will
prevail through the period, with the worst conditions found in the
stronger thunderstorms. Winds will shift from a southerly
direction to the north Wednesday morning behind the slow moving
cold front. Conditions may begin to improve some late in the
period at the NE OK terminals, with better and more widespread
improvement expected after 18Z.

&&

.PREV DISCUSSION... /Issued 1033 AM CDT Wed Apr 28 2021/

..UPDATE...

DISCUSSION...
Forecast concerns for the next 18 to 24 hours include continued
potential for heavy rain and flooding, as well as severe
thunderstorm/tornado potential. The early to mid morning activity
lingering across far northwest Arkansas will exit the forecast
area within the next hour, with additional strong thunderstorms
now beginning to move into parts of east central and southeast
Oklahoma from the west. The cold front remains well to our north
and will be a continued focus for additional development this
afternoon and into the evening until it finally clears our area
tomorrow. CAMs continue to indicate that some of this development
will affect parts of far northwest Arkansas and east central
Oklahoma hardest hit by heavy rain and ongoing flooding this
morning, which would worsen the situation in these areas. QPF has
been increased in a few areas this afternoon and into the
overnight, with the most notable increases being across parts of
southeast Oklahoma and west central Arkansas.

Regarding the severe weather potential, largely a damaging wind
and tornado threat will continue through the day and into the
overnight across southeast Oklahoma and maybe into west central
Arkansas, with the northern extent dependent on how far north the
warm front currently stretching eastward across North Texas lifts
into our area. Current area of greatest concern is across parts
of far southeast Oklahoma - Choctaw, Push, and southern LeFlore.

Main changes included in multiple updates earlier this morning to
the inherited forecast were to raise the QPF as earlier noted, add
a heavy rain mention to the Weather grid, and adjust for trends in
the remaining elements.

PREV DISCUSSION... /Issued 640 AM CDT Wed Apr 28 2021/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs in place at TAF initiation will lower to MVFR categories
through the morning, along with periods of rain and thunder.
MVFR/IFR cigs and vsbys will prevail through the period in
RA/+RA and thunder. RA/TSRA is expected to end from west to east
after beginning 04-05z and will be accompanied with a windshift the
west northwest as a cold front moves through those sites.
Behind the front, IFR cigs will prevail for the remainder
of the period

PREV DISCUSSION... /Issued 430 AM CDT Wed Apr 28 2021/

DISCUSSION...
Several rounds of showers and thunderstorms will continue through
tonight, before ending from northwest to southeast late tonight
and Thursday as a cold front pushes through the area. An almost
tropical like airmass is in place over the area with deep
moisture, low LCL's, and moderate to strong low level shear. This
has resulted in rather innocuous looking storms showing low level
rotation overnight. The main severe weather threat through the
morning will continue to be tornadoes from low-topped convection.

Outflow boundaries from morning convection will likely determine
where any severe storms may fire later this afternoon into the
evening. The overall best severe parameters will likely be to our
southwest though. Locally heavy rainfall will be a bigger concern
in our area by later today and tonight, with both flash flooding
and main-stem river flooding possible depending on just where the
heavier rain swaths set up.

We will dry out later Thursday through Saturday, but the model
consensus has shifted much farther north with the track of the
upper system once it finally ejects out of northern Mexico or
southwest Texas. Thus shower and thunderstorm chances will return
Sunday as this system moves over or near the area.

Another storm system may affect the area early next week, but the
usual timing differences exist, so pops have been kept on the
lower side for now.

Stayed fairly close to the National Blend of Models forecast.

PREV DISCUSSION... /Issued 1234 AM CDT Wed Apr 28 2021/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs will gradually lower to MVFR categories overnight as
areal coverage of rain and thunder begin to increase.
MVFR/IFR cigs and vsbys will prevail through the period in periods
of RA/+RA and thunder. RA/TSRA is expected to end late in the
period across the NE OK sites as a cold front moves through
those sites.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
     020-029.

&&

AVIATION.....22
Hazardous weather outlook, Apr 28, 5:18 AM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Wed Apr 28 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Wed Apr 28 2021

...SEVERE STORMS AND FLOODING POSSIBLE THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of Interstate 44.

DISCUSSION...
Several rounds of showers and thunderstorms will move across the
area today into tonight. Moderate to strong low level shear this
morning will result in a continued chance for rotating storms and
possibly a couple tornadoes. Renewed storm development is expected
later this afternoon into this evening, mainly along leftover
outflow boundaries from the morning storms, and also along a cold
front that will be moving into northeast Oklahoma this evening.
All severe hazards will be possible with these storms. The severe
weather threat is expected to diminish by late evening into the
overnight hours.

Widespread rainfall amounts of one to three inches are expected
through tonight, with locally higher amounts to around five
inches possible where persistent heavier bands of storms set up.
This will result in the potential for both flash flooding and
main-stem river flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.
SATURDAY through TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will gradually end from the northwest
Thursday. The main upper level storm system will finally move
northeast out of southwest Texas this weekend, and across our
area by Sunday, bringing a chance for showers and thunderstorms
late Saturday night and Sunday.

Another storm system will keep the chances for showers and
thunderstorms going into early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 28, 9:26 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
926 AM CDT Wed Apr 28 2021

ARZ002-011-281445-
Carroll AR-Madison AR-
926 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND CARROLL
COUNTIES UNTIL 945 AM CDT...

At 926 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Roberson Hollow to 2 miles
southwest of Rudd. Movement was east at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Berryville...                     Green Forest...
Carrollton...                     Rudd...
Osage...                          Urbanette...
Rule...                           Blue Eye...
Dryfork...                        Cabanal...
Metalton...                       Connor...
Coin...                           Delmar...
Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3612 9348 3611 9356 3623 9366 3650 9351
      3650 9330 3612 9330
TIME...MOT...LOC 1426Z 269DEG 50KT 3650 9331 3618 9352
Special weather statement, Apr 28, 9:35 AM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 AM CDT Wed Apr 28 2021

OKZ071-073-281515-
Pittsburg OK-McIntosh OK-
935 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 1015 AM CDT...

At 935 AM CDT, a strong thunderstorm was located 6 miles north of
Stuart, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Hanna...                          Scipio...
Vernon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Oklahoma.

LAT...LON 3505 9609 3505 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3522 9598
      3526 9579 3520 9579 3498 9583 3492 9609
TIME...MOT...LOC 1435Z 244DEG 22KT 3499 9608
Special weather statement, Apr 28, 9:56 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 AM CDT Wed Apr 28 2021

ARZ002-011-019-020-281530-
Carroll AR-Madison AR-Franklin AR-Crawford AR-
956 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHERN FRANKLIN...
NORTHEASTERN CRAWFORD AND EASTERN CARROLL COUNTIES UNTIL 1030 AM
CDT...

At 955 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Berryville to near Mulberry.
Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Berryville...                     Ozark...
Huntsville...                     Green Forest...
Mulberry...                       Altus...
Denning...                        St. Paul...
Wiederkehr Village...             Carrollton...
Rudd...                           Saint Paul...
Forum...                          Aurora...
Marble...                         Rule...
Cass...                           Kingston...

This includes Interstate 40 in Arkansas between mile markers 22 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3592 9351 3576 9352 3577 9370 3542 9371
      3553 9409 3638 9360 3649 9330 3612 9330
TIME...MOT...LOC 1455Z 243DEG 37KT 3632 9353 3550 9403
Special weather statement, Apr 28, 10:14 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 AM CDT Wed Apr 28 2021

OKZ071-073-074-281600-
Haskell OK-Pittsburg OK-McIntosh OK-
1014 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...MCINTOSH
AND NORTHERN PITTSBURG COUNTIES UNTIL 1100 AM CDT...

At 1013 AM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Raiford to 3 miles southwest of
Indianola to near Stuart. Movement was northeast at 45 mph.

Wind gusts 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Mcalester...                      Eufaula...
Checotah...                       Krebs...
Crowder...                        Canadian...
Indianola...                      Hanna...
Stidham...                        Raiford...
Haywood...                        Vivian...
Arrowhead State Park...           Lake Eufaula State Park...
Scipio...                         Arpelar...
Vernon...                         Onapa...

This includes Interstate 40 in Oklahoma between mile markers 261 and
271.

LAT...LON 3494 9609 3507 9597 3529 9598 3554 9538
      3526 9539 3493 9571 3484 9609
TIME...MOT...LOC 1513Z 240DEG 42KT 3532 9586 3513 9582 3488 9611
Special weather statement, Apr 28, 10:34 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1034 AM CDT Wed Apr 28 2021

ARZ011-020-281615-
Madison AR-Franklin AR-
1034 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND NORTHERN
FRANKLIN COUNTIES UNTIL 1115 AM CDT...

At 1034 AM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Lost Valley State Park to 7 miles
southeast of Cass to 7 miles southwest of Ozark. Movement was east at
20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Ozark...                          Altus...
Denning...                        St. Paul...
Wiederkehr Village...             Cass...
Saint Paul...                     Kingston...
Boston...                         Pettigrew...
Witter...                         Jethro...
Red Star...                       Turners Bend...
Lonelm...                         Dutton...
Barnes...                         Alix...
Redding...                        Weathers...

This includes Interstate 40 in Arkansas between mile markers 26 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
      3576 9352 3577 9370 3541 9371 3546 9403
      3568 9396 3575 9389 3576 9389 3613 9356
      3612 9348 3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 1534Z 259DEG 18KT 3607 9343 3564 9370 3544 9394
Special weather statement, Apr 28, 11:42 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1142 AM CDT Wed Apr 28 2021

OKZ070-071-074-281715-
Haskell OK-Muskogee OK-McIntosh OK-
1142 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...EAST
CENTRAL MCINTOSH AND SOUTH CENTRAL MUSKOGEE COUNTIES UNTIL 1215 PM
CDT...

At 1141 AM CDT, a strong thunderstorm was located 4 miles northwest
of Enterprise, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Warner...                         Porum...
Enterprise...                     Briartown...

This includes Interstate 40 in Oklahoma between mile markers 272 and
277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3551 9530 3529 9515 3521 9545 3529 9545
      3529 9547 3530 9549 3530 9550 3529 9551
      3536 9556
TIME...MOT...LOC 1641Z 240DEG 25KT 3529 9542

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 1:54 AM CDTSpecial Weather StatementTSACraig, Osage, Rogers, Washington21 min
Apr 28, 2:16 AM CDTSpecial Weather StatementTSACraig29 min
Apr 28, 2:20 AM CDTTornado WarningTSAOkfuskee, Okmulgee40 min
Apr 28, 2:57 AM CDTTornado WarningTSAMuskogee, Okmulgee15 min
Apr 28, 5:12 AM CDTSpecial Weather StatementTSAAdair33 min
Apr 28, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee26 min
Apr 28, 5:22 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 28, 5:44 AM CDTSpecial Weather StatementTSAOkmulgee16 min
Apr 28, 5:48 AM CDTSpecial Weather StatementTSAAdair27 min
Apr 28, 5:52 AM CDTTornado WarningTSAAdair38 min
Apr 28, 5:54 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Apr 28, 6:03 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 28, 6:23 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 28, 6:26 AM CDTTornado WarningTSAAdair18 min
Apr 28, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Muskogee, Sequoyah5 hr
Apr 28, 6:53 AM CDTSpecial Weather StatementTSAMuskogee52 min
Apr 28, 7:43 AM CDTSpecial Weather StatementTSAAdair, Sequoyah47 min
Apr 28, 7:52 AM CDTFlash Flood WarningTSAAdair, Cherokee5 hr
Apr 28, 8:29 AM CDTFlash Flood WarningTSAAdair4 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware47 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSACherokee64 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSACherokee11 hr
Apr 28, 9:15 AM CDTRiver Flood WarningTSAAdair, Delaware41 hr
Apr 28, 9:18 AM CDTRiver Flood AdvisoryTSACherokee, Delaware23 hr
Apr 28, 9:22 AM CDTRiver Flood WarningTSACreek7 hr
Apr 28, 9:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 28, 9:58 AM CDTRiver Flood WarningTSASequoyah41 hr
Apr 28, 10:01 AM CDTRiver Flood WarningTSAOkmulgee16 hr
Apr 28, 10:14 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg46 min
Apr 28, 10:38 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Apr 28, 10:40 AM CDTTornado WarningTSAMcIntosh, Pittsburg35 min
Apr 28, 10:49 AM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah4 hr
Apr 28, 11:09 AM CDTTornado WarningTSAHaskell, McIntosh, Pittsburg31 min
Apr 28, 11:42 AM CDTSpecial Weather StatementTSAHaskell33 min
Apr 28, 4:36 PM CDTRiver Flood WarningTSALeFlore3 days

Nearby

Areal Flood Warnings in Oklahoma, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.